# SDR FDEA201112025114

- Difficulty date: December 2, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516348139
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE SHEAR TIE CORRODED BS 1148, LBL 2.  REMOVED CORROSION IAW B727 SRM 51-10-6, C/W U.T. THICKNESS IAW SRM NDTM PT 4, 51-00-00 FIG 2. ORIGINAL: .063, REMAINING .043, MATERIAL LOS .020, FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 1. CUTOUT DAMAGE AREA DIM: 4" X 1" IAW SRM 53-10-4 FIG 15,   FORMED REPAIR ANGLE IAW 53-10-4 FIG 15 & 51-20-1 FIG 7 ( DIM: 4" X 3"),   HEAT TREATD TO T6 IAW FAS ENGINEERING REPORT 2-37153-001 REV A.  TREATED AND PRIMED IAW SRM 51-10-2 & INSTALLED IAW SRM 51-30-2.
